It is currently Mon Aug 21, 2017 2:53 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 85 posts ]  Go to page Previous  1, 2, 3, 4, 5  Next
Author Message
PostPosted: Wed Aug 19, 2015 2:54 pm 
Offline
Power Poster
Power Poster

Joined: Mon Aug 17, 2015 9:55 am
Posts: 49
Thanks Michelle


Last edited by CQuick on Thu Aug 27, 2015 11:04 pm, edited 1 time in total.

Top
 Profile  
 
PostPosted: Wed Aug 19, 2015 3:16 pm 
Offline
Power Poster
Power Poster

Joined: Mon Aug 17, 2015 9:55 am
Posts: 49
Thanks Michelle


Last edited by CQuick on Thu Aug 27, 2015 11:05 pm, edited 1 time in total.

Top
 Profile  
 
PostPosted: Wed Aug 19, 2015 3:51 pm 
Offline
Moderator
Moderator

Joined: Fri May 01, 2015 9:58 am
Posts: 882
Hey C, boy do I wish subs caused me to lose weight! lol Sorry, a little joke may not be what you want to hear right now! I hope atll your testing goes well. I am sure you are just a little run down. Withdrawl takes a real toll on the body. Hope the clonodine really helps.


Top
 Profile  
 
Our Sponsors
PostPosted: Wed Aug 19, 2015 5:13 pm 
Offline
Power Poster
Power Poster

Joined: Mon Aug 17, 2015 9:55 am
Posts: 49
Thanks Michelle


Last edited by CQuick on Thu Aug 27, 2015 11:05 pm, edited 1 time in total.

Top
 Profile  
 
PostPosted: Wed Aug 19, 2015 9:07 pm 
Offline
Moderator
Moderator

Joined: Fri May 01, 2015 9:58 am
Posts: 882
I pray for the day that those hopeful feelings are more the norm than not! That was the hardest part of withdrawl that would get me every time... the hopelessness and depressed feelings. I could not deal with it! So does the clonodine help with that to or is that more for the physical symptoms?


Top
 Profile  
 
PostPosted: Wed Aug 19, 2015 9:16 pm 
Offline
Power Poster
Power Poster

Joined: Mon Aug 17, 2015 9:55 am
Posts: 49
Hey Michelle


Last edited by CQuick on Thu Aug 27, 2015 11:06 pm, edited 1 time in total.

Top
 Profile  
 
PostPosted: Thu Aug 20, 2015 2:23 am 
Offline
Moderator
Moderator
User avatar

Joined: Thu Feb 23, 2012 4:42 am
Posts: 4133
Clonidine is definitely one of the go-to medications to help with withdrawal. It's supposed to help with the anxiety and creepy, crawly feeling. I hope it continues to be helpful to you. :)

Amy

_________________
Done is better than perfect!


Top
 Profile  
 
PostPosted: Thu Aug 20, 2015 1:20 pm 
Offline
Power Poster
Power Poster

Joined: Mon Aug 17, 2015 9:55 am
Posts: 49
123456789101112131415161718


Last edited by CQuick on Thu Aug 27, 2015 11:06 pm, edited 1 time in total.

Top
 Profile  
 
PostPosted: Fri Aug 21, 2015 7:45 am 
Offline
Power Poster
Power Poster

Joined: Mon Aug 17, 2015 9:55 am
Posts: 49
123456789101112131415161718


Last edited by CQuick on Thu Aug 27, 2015 11:07 pm, edited 1 time in total.

Top
 Profile  
 
   
PostPosted: Fri Aug 21, 2015 10:06 am 
Offline
Super Poster
Super Poster

Joined: Thu Aug 06, 2015 11:45 pm
Posts: 172
Really glad to hear things are starting to look up a bit for you! The energy thing is really tough, I still struggle with it a lot. You just have to push push push. You'll find you can do what you have to, the hardest part is getting going. Keep up the good work!


Top
 Profile  
 
PostPosted: Fri Aug 21, 2015 9:16 pm 
Offline
Power Poster
Power Poster

Joined: Mon Aug 17, 2015 9:55 am
Posts: 49
Thanks Qom


Last edited by CQuick on Thu Aug 27, 2015 11:07 pm, edited 1 time in total.

Top
 Profile  
 
PostPosted: Sat Aug 22, 2015 9:22 am 
Offline
Moderator
Moderator

Joined: Fri May 01, 2015 9:58 am
Posts: 882
Hey C, Whats up with the smell thing when in withdrawl? I have had it happen a few times on subs too but no where near as intense as in wd! Its always a weird kind of smell that I really cant identify and its usually in the morning. Its just so odd. Its almost like a hallucination through your sense of smell! I am so happy that things seem to be getting a little better for you! I pray that you have a good weekend!


Top
 Profile  
 
PostPosted: Sat Aug 22, 2015 2:00 pm 
Offline
Power Poster
Power Poster

Joined: Mon Aug 17, 2015 9:55 am
Posts: 49
Hi Michelle


Last edited by CQuick on Thu Aug 27, 2015 11:08 pm, edited 1 time in total.

Top
 Profile  
 
   
PostPosted: Sun Aug 23, 2015 12:10 pm 
Offline
Power Poster
Power Poster

Joined: Mon Aug 17, 2015 9:55 am
Posts: 49
2234-18


Last edited by CQuick on Thu Aug 27, 2015 11:08 pm, edited 2 times in total.

Top
 Profile  
 
PostPosted: Sun Aug 23, 2015 1:25 pm 
Offline
Moderator
Moderator
User avatar

Joined: Mon Sep 15, 2014 7:15 pm
Posts: 2307
Location: Tennessee
Hey Cquick :)

Day 14....awesome job. And u having a close call yesterday with relapse, it happens. Don't beat urself up over it, ya didn't do it so it's all good regardless.

I don't know if ur gf has had any issues with addiction herself but it sounds like she hasn't if she booted u out of the house. And I know that sucks for u. Before I became addicted, my boyfriend at the time was an addict but had went to rehab and had been clean for about 3 months when we got together. I had zero knowledge of addiction and thought....if he's been to rehab then he's good now, addiction is not a problem for him anymore (crazy right? I was clueless). When he relapsed he started stealing from me and all the stuff that comes with it. I thought I was the most supportive person in the world. I truly couldn't understand why he wouldn't just stop. Long story short though, I ended up after a yr and a half, using with him and that's how my addiction started unfortunately. It took away my depression from a previous divorce, being a single mom, full time employee with zero energy, blah blah u get the point. But what I'm trying to say though is that ur gf doesn't have a clue about what's going on inside of u right now, not a clue. U have to do this for u and I'm telling ya, ur extremely brave and this is a very difficult thing to do. If she only knew how hard ur trying right now she'd never have kicked u out & instead see how good ur doing.

This is ur life and ur doing what needs to be done. Don't let anyone else take that away from ya. I hope she can somehow understand this is addiction. But just wanted u to know that u should be very proud of urself.

_________________
Jennifer


Top
 Profile  
 
PostPosted: Sun Aug 23, 2015 1:28 pm 
Offline
Moderator
Moderator

Joined: Fri May 01, 2015 9:58 am
Posts: 882
So proud of you C for making it through such a rough day yesterday! I really hope that the worst is behind you! Did you go online to find out about na meetings? I would suggest calling the contact person before heading out. Especially in the summer. Not sure where you live but here at the Jersey Shore attendance at meetings is so different each day. Sorry that your girlfriend is not more supportive! I dont know how I would do it without the 100 percent support of my husband. Maybe if you just give her some time she will begin to understand how difficult this is for you! Saying a prayer that today is easier!


Top
 Profile  
 
PostPosted: Sun Aug 23, 2015 4:00 pm 
Offline
Super Poster
Super Poster

Joined: Thu Aug 06, 2015 11:45 pm
Posts: 172
Hey CQ,

Are you really craving subs, or just craving feeling better? Because if you took sub at this point you would just be hindering your progress. Try to keep that in mind. It will pass. It gets better I promise!

As far as your gf, nobody can understand what going through sub wd is like until they experience it for themselve. Assuming she has not, has she read up on what your going through, and if not would she be willing to? If she won't or if she can't be supportive to you going through this, it may be better to just be away from her. At least until your feeling better. Because being nagged at and harped on constantly is the last thing you need right now. You need that like a hole in your head. And the stress can actually make you want to use!

Keep strong CQ. You can do this, you can, you can! It sucks but you can. I know where I was a few weeks ago. I just held on to the knowledge it will pass eventually.


Top
 Profile  
 
PostPosted: Sun Aug 23, 2015 5:53 pm 
Offline
Power Poster
Power Poster

Joined: Mon Aug 17, 2015 9:55 am
Posts: 49
Thanks Jenn,Michelle& Qom


Last edited by CQuick on Thu Aug 27, 2015 11:09 pm, edited 1 time in total.

Top
 Profile  
 
PostPosted: Sun Aug 23, 2015 6:08 pm 
Offline
Power Poster
Power Poster

Joined: Mon Aug 17, 2015 9:55 am
Posts: 49
Post extender...


Last edited by CQuick on Thu Aug 27, 2015 11:10 pm, edited 1 time in total.

Top
 Profile  
 
PostPosted: Mon Aug 24, 2015 10:49 am 
Offline
Moderator
Moderator

Joined: Fri May 01, 2015 9:58 am
Posts: 882
Hey C, Hope today is at least a little better than yesterday! You are going to do this! Your almost through the worst of it, at least that's what I have read. I want to keep lowering my dose. At 8mgs now but just got here. I'm going to give it a few weeks and drop to six. Hopefully I will be where you are, free of all drugs, sometime soon! Keep up the good work!


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 85 posts ]  Go to page Previous  1, 2, 3, 4, 5  Next

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group